On equivalence of semigroup identities

Authors

  • O. Macedońska
  • M. Żabka

DOI:

https://doi.org/10.7146/math.scand.a-14321

Abstract

For a given relation ρ on a free semigroup F we describe the smallest cancellative fully invariant congruence ρ containing ρ. Two semigroup identities are s-equivalent if each of them is a consequence of the other on cancellative semigroups. If two semigroup identities are equivalent on groups, it is not known if they are s-equivalent. We give a positive answer to this question for all binary semigroup identities of the degree less or equal to 5. A poset of corresponding varieties of groups is given.

Downloads

Published

2001-06-01

How to Cite

Macedońska, O., & Żabka, M. (2001). On equivalence of semigroup identities. MATHEMATICA SCANDINAVICA, 88(2), 161–181. https://doi.org/10.7146/math.scand.a-14321

Issue

Section

Articles